Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects vitamin d3 2000

Premium Questions

Dr. Erion Spaho MD

condition. I heard that taking vitamin D3 and sunlight for 2 weeks will help eliminate/flush out the effect ... 20mg for 4 days twice a day. I made the mistake of not looking into the side... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.  Sandip Kabra MD

news about side effects of excessive calcium after that I have stopped taking that prescribed ...Hi, My vitamin D is very low, my doctor had suggested vitamin D supplement, she prescribed me ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr.  Praveen Tayal MD

I am taking 6,000 IUs of Vitamin D3 . Do you think this is too high? What side effects and what do you recommend? Do you consider having only 1 kidney "kidney disease"? Lots of strange... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Alokkalyani MD

I AM DESPERATELY LOOKING FOR A WAY TO GET VITAMIN D3 INTO MY SYSTEM. MY LEVELS ARE RUNNING AROUND ... SPRAY AND THEY ALL BOTHER MY STOMACH REALLY BAD. MY DR. KNOWS THERE IS AN IV PREPARATION, BUT... View answer

Answered by : Dr. Alokkalyani ( Rheumatologist)
Dr. Indu Kumar MD

3 months course and then stop for sometime due to fear of side effects. Eventhough taking ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)

Public Forum Discussions

Dr. Michelle Gibson James MD

hello i was wondering i just started taking 1000iu vitamin D3 suppliments for the past 4 days because my vitamin level was very low. Is there any side effects? ive been feeling... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Archana Verma MD

I accidentally gave my 4 and a half year old 10,000IUs of vitamin D3. I was given the wrong bottle at the health food store...I had asked for 1000IUs. He weighs 45lbs. I put it in his yogurt and he... View answer

Answered by : Dr. Archana Verma ( Pediatrician)
Dr. Matt Wachsman MD

I M TAKING AMLODIPINE BESYLATE 5MGM X1/DAY T NIGHT,AND SUPPLEMENT VIT. D3 4000 -6000IU IN THE MORNING, IS THERE ADVERSE EFFECTS WITH THIS AND WHAT ARE THE SYMPTOMS. I WAS CONCERNED ABOUT THE EFFECTS OF CALCIUM ABSORBPTION,... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. saroja MD

citrate 250 mg and vit D3 100 IU) Should I take theses ? Does these produces side effects. ? ... View answer

Answered by : Dr. saroja ( General & Family Physician)
Dr. Akhil Agrawal MD

, feeling irritable listed as possible side-effects of taking vitamin D3 supplements. I have always had this reaction all my life to any vitamin supplement, but doctors and friends think... View answer

Answered by : Dr. Akhil Agrawal ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Due to the high salt content water retention & edema in the body can occur. Maida is the portion of flour which do not contain enough vitamins and nutrients so nutritional deficiencies can occur! Choice is yours!

Dr.  Sandip Kabra MD

If you are feeling dizziness then after 24 hours of the discontinuation of vitamin D. Because it gets metabolised and excreted within 24 hours of intake.